# SDR EE4Y2013120300141

- Difficulty date: December 3, 2013
- Submitted: December 3, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N339LF
- Make and model: Boeing 737-4Q8
- Aircraft serial: 35375
- Aircraft time: 51,856 hours, 23,968 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP LOWER SKIN DISBONDED. THE DAMAGED SECTION WAS REPAIRED IAW EO COO-CMP-3-57-172-13.
